Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain when urinating, prescribed Trimethoprim. Anal itching, yellow discharge with blood. What is wrong?

For around a week now I ve been having stinging pain when urinating, I thought this was a water infection so I went to my local GP and he subscribed me 10 Trimethoprim tablets to take (200mg) but now after a few days of taking the tablets ( and just before) I started to get a itching around my anus and I can t make a stool all I am having is a thick yellow discharge and sometimes blood coming out, can you tell me what is wrong? Is this a side effect of the tablets?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
welcome to the forum.
It is not due to the tablets or infection in the water.
CONSTIPATION RELATED TO anal conditions can cause this.
Get examined for piles, fissure, fistula , abscess and so on.
A consultation with a surgeon is mandatory.
best regards
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor